# SDR N6WA2013030402

- Difficulty date: March 4, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 22,287 hours, 15,853 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT WILL NOT STAY ON WHEN TESTED.  OP'S CHECKED EMERGENCY LIGHT IAW AMM 33-51-00, OP'S CHECK GOOD AT THIS TIME.
